RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 3, Pages 405–416 (Mi mz8156)  

The riemann boundary problem with a complex orthogonal matrix

V. D. Didenko, V. A. Chernetskii

Odessa State University

Abstract: The Riemann boundary problem is studied under the assumption that the coefficient of the problem is a complex orthogonal matrix. In this case a property of the partial indices of the problem is established together with certain properties of the canonical matrices, which are then used to construct the canonical matrix of a complex orthogonal matrix of second order.

Full text: PDF file (834 kB)

English version:
Mathematical Notes, 1978, 23:3, 220–227

Bibliographic databases:

UDC: 517.9
Received: 26.04.1976

Citation: V. D. Didenko, V. A. Chernetskii, “The riemann boundary problem with a complex orthogonal matrix”, Mat. Zametki, 23:3 (1978), 405–416; Math. Notes, 23:3 (1978), 220–227

Citation in format AMSBIB
\Bibitem{DidChe78}
\by V.~D.~Didenko, V.~A.~Chernetskii
\paper The riemann boundary problem with a~complex orthogonal matrix
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 3
\pages 405--416
\mathnet{http://mi.mathnet.ru/mz8156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=473185}
\zmath{https://zbmath.org/?q=an:0408.30047|0392.30027}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 3
\pages 220--227
\crossref{https://doi.org/10.1007/BF01651436}


Linking options:
  • http://mi.mathnet.ru/eng/mz8156
  • http://mi.mathnet.ru/eng/mz/v23/i3/p405

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:174
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020